By using critical point theory, we establish the existence of infinitely many weak solutions for a class of elliptic Navier boundary value problems depending on two parameters and involving the p-biharmonic operator. © 2012 Elsevier Ltd. All rights reserved.

Candito, P., L., L., Livrea, R. (2012). Infinitely many solutions for a perturbed nonlinear Navier boundary value problem involving the p-biharmonic. NONLINEAR ANALYSIS, 75(17), 6360-6369 [10.1016/j.na.2012.07.015].

Infinitely many solutions for a perturbed nonlinear Navier boundary value problem involving the p-biharmonic

Livrea, R.
2012

Abstract

By using critical point theory, we establish the existence of infinitely many weak solutions for a class of elliptic Navier boundary value problems depending on two parameters and involving the p-biharmonic operator. © 2012 Elsevier Ltd. All rights reserved.
Candito, P., L., L., Livrea, R. (2012). Infinitely many solutions for a perturbed nonlinear Navier boundary value problem involving the p-biharmonic. NONLINEAR ANALYSIS, 75(17), 6360-6369 [10.1016/j.na.2012.07.015].
File in questo prodotto:
File Dimensione Formato  
CaLiLi-NonlinearAnal(Revised).pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 328.03 kB
Formato Adobe PDF
328.03 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/258535
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 28
  • ???jsp.display-item.citation.isi??? 27
social impact